Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/629
Title: Paired-domination in inflated graphs
Authors: Kang, Liying
Sohn, Moo Young
Cheng, T. C. Edwin
Subjects: Domination
Inflated graphs
Perfect matching
Issue Date: Jun-2004
Publisher: Elsevier B.V.
Source: Theoretical computer science, June 2004, v. 320, no. 2-3, p. 485-494.
Abstract: The inflation G[sub I] of a graph G with n(G) vertices and m(G) edges is obtained from G by replacing every vertex of degree d of G by a clique K[sub d]. A set S of vertices in a graph G is a paired dominating set of G if every vertex of G is adjacent to some vertex in S and if the subgraph induced by S contains a perfect matching. The paired domination number γ[sub p](G) is the minimum cardinality of a paired dominating set of G. In this paper, we show that if a graph G has a minimum degree δ(G)≥2, then n(G)≤γ[sub p](GI)≤4m(G)/[δ(G)+1], and the equality γ[sub p](GI)=n(G) holds if and only if G has a perfect matching. In addition, we present a linear time algorithm to compute a minimum paired-dominating set for an inflation tree.
Rights: Theoretical Computer Science © 2004 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/629
DOI: 10.1016/j.tcs.2004.02.028
ISSN: 0304-3975
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
inflatC.pdfPre-published version178.74 kBAdobe PDFView/Open


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.